Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Tytuł artykułu

More on almost contra λ-continuous functions

Wybrane pełne teksty z tego czasopisma
Warianty tytułu
Języki publikacji
In 1996, Dontchev [14] introduced and investigated a new notion of non-continuity called contra-continuity. Recently, Baker et al. [6] offered a new generalization of contra-continuous functions via λ-closed sets, called almost contra λ-continuous functions. It is the objective of this paper to further study some more properties of such functions.
Opis fizyczny
Bibliogr. 32 poz.
  • Department of Mathematics, Indiana University Southeast, New Albany, Indiana 47150, USA,
  • [1] Abd El-Monsef M.E., Ei-Deeb S. N., Mahmoud R.A., β-open sets and β-continuous mappings, Bull. Fac. Assiut Univ., 12(1983), 77-90.
  • [2] Andrijevic D., Semi-preopen sets, Mat. Vesnik, 38(1986), 24-32.
  • [3] Arenas F.G., Dontchev J., Ganster M., On λ-sets and dual of generalized continuity, Questions Answers Gen. Topology, 15(1997), 3-13.
  • [4] Arya S.P., Bhamini M.P., Some generalizations of pairwise Urysohn spaces, Indian J. Pure Appl. Math., 18(1987), 1088-1093.
  • [5] Baker C.W., On contra almost β-continuous functions in topological spaces, Kochi J. Math., 1(2006), 1-8.
  • [6] Baker C.W., Caldas M., Jafari S., Moshokoa S.P., Characterizations of a new class of maps via λ-open and λ-closed sets, (submitted).
  • [7] Caldas M., Jafari S., Navalagi G., More on λ-closed sets in topological spaces, Rev. Colombiana Mat., 4(207)2, 355-369.
  • [8] Caldas M., Hatir E., Jafari S., Noiri T., A new Kupka type continuity, λ-compactness and multifunctions, CUBO, A Mathematical Journal, 11(4)(2009), 1-13.
  • [9] Caldas M., Ekici E., Jafari S., Noiri T., On the class of contra λ-continuous functions, Ann. Univ. Sci. Budapest Sec. Math., 49(2006), 75-86.
  • [10] Caldas M., Jafari S., On some low separation axioms via λ-open and λ-closure operator, Rendiconti del Circ. Mat. Di Palermo, 54(2005), 195-208.
  • [11] Caldas M., Ekici E., Jafari S., Noiri T., Weakly λ-continuous functions, Novi Sad Journal Mathematics, 38(2)(2008), 47-56.
  • [12] Di Maio G., S-closed spaces, S-sets and S-continuous functions, Accad. Sci. Torino, 118(1984), 125-134.
  • [13] Dlaska K., Ergun N., Ganster M., Countably S-closed spaces, Math. Slovaca, 44(1994), 337-348.
  • [14] Dontchev J., Contra-continuous functions and strongly S-closed spaces, Internat. J. Math. Math. Sci., 19(1996), 303-310.
  • [15] Dunham W., T1/2-spaces, Kyungpook Math. J., 17(1977), 161-169.
  • [16] Ekici E., Almost contra-precontinuous functions, Bull. Malaysian Math. Sci. Soc., 27(2006), 53-65.
  • [17] Ekici E., Another form of contra-continuity, Kochi J. Math., 1(2006), 21-29.
  • [18] Ganster M., Jafari S., Steiner M., Some observations on λ-closed sets, (submitted).
  • [19] Ganster M., Jafari S., Steiner M., On some very strong compactness conditions, (submitted).
  • [20] Hermann R.A., RC-convergence, Proc. Amer. Math. Soc., 75(1979), 311-317.
  • [21] Jafari S., Moshokoa S.P., Nailana K.R., Noiri T., On almost λ-continuous functions, (submitted).
  • [22] Levine N., Generalized closed sets in topology, Rend. Circ. Mat. Palermo (2), 19(1970), 89-96.
  • [23] Levine N., Semi-open sets and semi-continuity in topological spaces, Amer. Math. Monthly, 68(1961), 44-46.
  • [24] Mashhour A.S., Abd El-Monsef M.E., El-Deeb S.N., On precontinuous and weak precontinuous mappings, Proc. Math. Phys. Soc. Egypt, 53(1982), 47-53.
  • [25] Maki H., Generalized A-sets and the associated closure operator, The Special Issue in Commemoration of Prof. Kazusada IKEDA’ Retirement, 1. Oct. (1986), 139-146.
  • [26] Noiri T., On S-closed subspaces, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fiz. Mat. Natur, 8(64)(1978), 157-162.
  • [27] Noiri T., Popa V., Some properties of almost contra-precontinuous functions, Bull. Malaysian Math. Sci. Soc., 28(2005), 107-116.
  • [28] Singal M.K., Mathur A., On nearly compact spaces, Boll. Un. Mat. Ital., 4(2)(1969), 702-710.
  • [29] Singal M.K., Arya S.P., On almost-regular spaces, Glasnik Mat. III, 4(24)(1969), 89-99.
  • [30] Soundarajan T., Weakly Hausdorff space and the cardinality of topological spaces, General Topology and its Relation to Modern Analysis and Algebra III, Proc. Conf. Kampur, 168, Acad. Prague (1971), 301-306.
  • [31] Staum R., The algebra of bounded continuous functions into a nonarchimedean field, Pacific J. Math., 50(1974), 169-185.
  • [32] Thompson T., S-closed spaces, Proc. Amer. Math. Soc., 60(1976), 335-338.
Typ dokumentu
Identyfikator YADDA
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.